The Mathematical Institute, University of Oxford, Eprints Archive

Items where Research Group is "Mathematical Geoscience Group" and Year is 2007

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 3.

Evatt, G. W. and Fowler, A. C. (2007) Cauldron subsidence and subglacial floods. Annals of Glaciology, 45 . pp. 163-168.

Fowler, A. C. and Kopteva, Natalia and Oakley, Charles (2007) The formation of river channels. SIAM Journal of Applied Mathematics, 67 (4). pp. 1016-1040.

Zammett, R. J. and Fowler, A. C. (2007) Katabatic winds on ice sheets: a refinement of the Prandtl model. J. Atmos. Sci., 64 . 2,707-2,716.

This list was generated on Tue Dec 11 22:12:00 2018 GMT.